# SDR SWAA2025042423564

- Difficulty date: March 19, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL LOOSE AT DEFLECTION ARM ATTACH POINT. <[01] REMOVED DAMAGE ON DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-4 AND REMOVED DAMAGE ON SUPPORT BEAM PER SRM 57-51-02-2R-1.; [02] C/W INSPECTION OF REPAIR AREA. ACCOMPLISHED HFEC HOLE PROBE AND SURFACE INSPECTION PER NDT PART 6 51-00-00 PROC. 16 AND 51-00-00 PROC. 23 NO DEFECTS NOTED.; [03] LOCATED AND DRILLED DEFLECTION RIB INBD AND OUTBD SERRATED PLATES; FILLER; OUTBD DOUBLER AND SUPPORT BEAM DOUBLER PER SRM 57-51-02-2R-4 AND 57-51-02-2R-1.; [04] INSPECTED WORK ACCOMPLISHED IN C/A #1; 20-MAR-2025 16:41 UTC REMOVED DAMAGE ON DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-4 AND REMOVED DAMAGE ON SUPPORT BEAM PER SRM 57-51-02-2R-1 AND #3; 21-MAR-2025 00:31 UTC LOCATED AND DRILLED DEFLECTION RIB INBD AND OUTBD SERRATED PLATES; FILLER; OUTBD DOUBLER AND SUPPORT BEAM DOUBLER PER SRM 57-51-02-2R-4 AND 57-51-02-2R-1.; [05] INSTALLED REPAIR PARTS PER SRM 57-51-02-2R-4 AND 57-51-02-2R-1.; [06] C/W INSPECTION OF C/A #5.; [07] C/W RII INSPECTION OF STEP2; [08] CARD FINISHED.
